Alert archive / Colorado / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 4, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 14, 2020, 11:59 PM MDT for Baca County, Las Animas County, Colorado. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 14, 2020, 11:59 PM MDT (05:59 UTC)
- Expired
- May 15, 2020, 12:45 AM MDT
- In force
- 46 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Baca County, CO, Las Animas County, CO
The radar
The Pueblo radar (KPUX), 151 km from the middle of the area, began a volume at 06:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 6.0 hours before the alert went out and 272 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4299 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
214
WUUS55 KPUB 150559
SVRPUB
COC009-071-150645-
/O.NEW.KPUB.SV.W.0004.200515T0559Z-200515T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
1159 PM MDT Thu May 14 2020
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Northwestern Baca County in southeastern Colorado...
East central Las Animas County in southeastern Colorado...
* Until 1245 AM MDT.
* At 1156 PM MDT, a severe thunderstorm was located 15 miles
northeast of Kim, or 30 miles west of Springfield, moving east at
15 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors have the potential of being
injured. Wind damage to roofs, siding, and trees will
also be possible.
* Locations impacted include...
Pritchett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and cloud to ground lightning will be
possible with this storm. Move indoors immediately. Lightning is one
of nature's leading killers. Remember, if you can hear thunder, you
are close enough to be struck by lightning.
Heavy rainfall is occurring with this storm, and may lead to flash
flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3729 10330 3763 10327 3754 10281 3721 10290
TIME...MOT...LOC 0556Z 284DEG 13KT 3742 10318
HAIL...1.50IN
WIND...60MPH
$$3 follow-up statements
443
WWUS55 KPUB 150617
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
1217 AM MDT Fri May 15 2020
COC009-071-150645-
/O.CON.KPUB.SV.W.0004.000000T0000Z-200515T0645Z/
Baca CO-Las Animas CO-
1217 AM MDT Fri May 15 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM MDT
FOR NORTHWESTERN BACA AND EAST CENTRAL LAS ANIMAS COUNTIES...
At 1216 AM MDT, a severe thunderstorm was located 13 miles west of
Pritchett, or 26 miles west of Springfield, moving east at 15 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Pritchett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3732 10320 3752 10315 3754 10281 3721 10290
TIME...MOT...LOC 0616Z 282DEG 12KT 3741 10310
HAIL...1.25IN
WIND...60MPH
$$
29644
WWUS55 KPUB 150629
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
1229 AM MDT Fri May 15 2020
COC009-071-150645-
/O.CON.KPUB.SV.W.0004.000000T0000Z-200515T0645Z/
Baca CO-Las Animas CO-
1229 AM MDT Fri May 15 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM MDT
FOR WEST CENTRAL BACA AND EAST CENTRAL LAS ANIMAS COUNTIES...
At 1229 AM MDT, a severe thunderstorm was located 10 miles west of
Pritchett, or 24 miles west of Springfield, moving east at 15 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of west
central Baca and east central Las Animas Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3735 10314 3750 10310 3752 10287 3725 10295
TIME...MOT...LOC 0629Z 285DEG 11KT 3740 10306
HAIL...1.25IN
WIND...60MPH
$$
29021
WWUS55 KPUB 150642
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
1242 AM MDT Fri May 15 2020
COC009-071-150651-
/O.EXP.KPUB.SV.W.0004.000000T0000Z-200515T0645Z/
Baca CO-Las Animas CO-
1242 AM MDT Fri May 15 2020
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL BACA AND EAST
CENTRAL LAS ANIMAS COUNTIES WILL EXPIRE AT 1245 AM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However hail up
to penny size and gusty winds are still possible with this
thunderstorm.
LAT...LON 3735 10314 3750 10310 3752 10287 3725 10295
TIME...MOT...LOC 0641Z 284DEG 13KT 3739 10302
$$
29What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 11:24 PM MDT, 35 minutes earlier.
Area forecast discussion, May 14, 11:24 PM MDT, 35 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1124 PM MDT Thu May 14 2020 .SHORT TERM...(This evening through Friday) Issued at 307 PM MDT Thu May 14 2020 Currently...isolated thunderstorms have started to develop from the La Garita Mountains, northeast into the Palmer Divide region early this afternoon. Initial development has been struggling in our area so far. Across the Plains, southeasterly flow level flow has kept moisture in place, however, afternoon mixing has reduced dewpoint temperatures into the 30s for most of the I-25 corridor. This has likely limited instability across the area. Temperatures are pleasant with generally 70s across the lower elevations. Rest of today...high-resolution model output from the HRRR, ARW and NMMB are in decent agreement with convection popping north of Highway 50 late this afternoon and evening. The primary focus will be over the Palmer Divide. 0-6km shear is decent at around 45 kts, however, as mentioned above, mixing has dropped dewpoints down into the 30s, with CAPE values under 500 j/kg. Given these parameters, once or two storms, mainly over Teller and El Paso Counties may become strong with hail to near 3/4 of an inch and wind gusts near 50 mph. The latest high-res model runs have tracking a storm east out of Pueblo County, and into Otero and Bent Counties this evening. If this storm happens to develop, it could bring a small swath of rainfall along the Highway 50 corridor. Given the uncertainties in actual storm development in high-res models, we will continue to monitor the situation, as the storm could develop further north or south of the model indicated position. Tonight...upper level energy embedded in the southwesterly flow will shift east into Kansas. Expect any remnant thunderstorms to dissipate and shift east out of the CWA around midnight. A weak cold front will shift south across the Plains late. This will bring in deeper moisture for Friday and set the stage another round of thunderstorms tomorrow. Overnight lows, even behind the cold front will remain mild with 40s and 50s across the region. Flow will also shift easterly late, with widespread stratus by morning over the Plains. Friday...a broad upper level trough is forecast to move into Colorado by the afternoon hours. Flow aloft will remain southwesterly ahead of the upper disturbance. At the lower levels, flow will shift southeasterly by late morning. Moisture will be pooled across the Plains with early morning cloud cover limiting afternoon mixing, so the moisture should remain in place. This will help afternoon instability with CAPE values reaching to near 1200 to 1500 j/kg by mid to late afternoon. The one limiting factor looks to be shear. Model guidance only has 35 kts of 0-6 km shear. While this is enough to get organized convection going, it would likely limit the severe potential. As far as thunderstorms go, expect development over the higher terrain by early afternoon, spreading east into the I-25 corridor by late afternoon. Areas over the Palmer Divide region, south into the Pueblo area will have the best chances for thunderstorms. This activity will spread eastward into the evening hours. The primary threats from thunderstorms will be hail approaching one inch in diameter and outflow wind gusts to near 50 mph. Lightning will also accompany thunderstorms. Afternoon high temperatures will be nice, with mostly 70s expected over the lower elevations. Mozley .LONG TERM...(Friday night through Thursday) Issued at 307 PM MDT Thu May 14 2020 Friday night and Saturday...Upper disturbance crosses MT Fri night, then pushes into the Dakotas for Sat. Surface winds are anticipated to be out of the northeast to east through Sat, reinforcing llvl upslope flow that will keep moisture banked up against the terrain. Stronger and longer-lasting storms are expected across the plains Fri evening, then more isolated to low end scattered convection will redevelop across the plains and eastern mts Sat aftn and eve. As short term forecaster pointed out, there is plenty of fuel for storms Fri, but shear is a bit weak. Temperature-wise, should be another pleasant day across the forecast area with aftn high temps in the 70s for most locations. Sunday through Tuesday...Long range models still point to a ridge of high pressure over the region starting Sun, with steady amplification through Mon and Tue as a Pacific trough of low pressure approaches. The ridge axis will be located near the Four Corners Sun, then southwest flow aloft increases into Tue as the ridge axis slides to the east, pushing past the eastern border on Tue. Save for isolated activity over the mts Sun aftn, and increasing moisture Tue ahead of the next system, conditions should remain very dry and with climbing temps, leading to potentially critical widespread fire weather conditions. Look for highs in the mid 70s to around 80F for the high valleys, while the plains see around 80F on Sun, jumping into the mid 80s to lower 90s for Mon and Tue. Tuesday night through Thursday...A Pacific low pressure system moves into the Great Basin Tue night, then gradually moves to the northeast up into MT through Thu. The current path that models are indicating for this system will draw some moisture up into western Colorado through midweek, with isolated to scattered showers and thunderstorms possible over the higher terrain Tue night and Wed, then being more restricted to the central mts and northern CO for Thu. Expect highs in the upper 60s to mid 70s for the high valleys, and upper 70s to near 90F for the plains. Moore && .AVIATION...(For the 06Z TAFS through 06Z Friday night) Issued at 1114 PM MDT Thu May 14 2020 At KCOS and KPUB, convection mainly east of both terminals as of 05z, and will keep mention of any vcsh/vcts out of the forecast for the remainder of the night. Risk of a MVFR/IFR cloud deck at both sites after 10z as low level flow turns light sely, and NAM soundings and statistical guidance even hint at some fog around 12z. Confidence in this scenario is rather low given current convectively disturbed surface wind pattern across the plains, so will only include a brief period of MVFR cigs for now. Any lower clouds should break toward midday Fri, before another round of convection moves off the eastern mountains after 21z, bringing VCTS to both terminals into the evening. At KALS, VFR the next 24 hrs, with sw wind again gusting 20-25 kts Fri afternoon. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...MOZLEY LONG TERM...MOORE AVIATION...PETERSEN
Hazardous weather outlook, May 14, 11:12 PM MDT, 47 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1112 PM MDT Thu May 14 2020 COZ058>089-093>099-160515- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1112 PM MDT Thu May 14 2020 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Tonight A few strong to severe thunderstorms are expected into tonight over portions of the southeastern Colorado plains. Hail the size of ping pong balls and wind gusts around 60 mph at times will be possible. All storms will be capable of producing dangerous cloud to ground lightning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Isolated to scattered afternoon thunderstorms are expected to develop over the mountains, then spread into the plains on Friday and Saturday. Lightning, gusty outflow winds to 40 mph, and small hail will be the main threats with any storms that do develop. Friday continues to have greater potential for hail up to quarter sized and stronger winds approaching 60 mph over the plains. Critical fire weather conditions are anticipated to return Monday through Wednesday for many locations in the San Luis Valley and the plains. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible across the southeastern Colorado plains tonight.
In the hours before
Special weather statement, May 14, 6:31 PM MDT, 5 hours 28 minutes before
Special Weather Statement National Weather Service Pueblo CO 631 PM MDT Thu May 14 2020 COZ086-150115- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- 631 PM MDT Thu May 14 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL PUEBLO COUNTY UNTIL 715 PM MDT... At 630 PM MDT, Doppler radar was tracking a strong thunderstorm over northwestern Pueblo, moving east at 10 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Pueblo, Pueblo West, Salt Creek, Blende and Pueblo Reservoir. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3820 10472 3838 10474 3845 10441 3820 10440 TIME...MOT...LOC 0030Z 263DEG 10KT 3830 10464 ep
Special weather statement, May 14, 6:50 PM MDT, 5 hours 9 minutes before
Special Weather Statement National Weather Service Pueblo CO 650 PM MDT Thu May 14 2020 COZ086-150130- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- 650 PM MDT Thu May 14 2020 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PUEBLO COUNTY UNTIL 730 PM MDT... At 649 PM MDT, Doppler radar was tracking a strong thunderstorm about 10 miles southwest of Pueblo, moving east at 15 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Southwestern Pueblo. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3813 10482 3824 10480 3822 10445 3809 10448 TIME...MOT...LOC 0049Z 272DEG 11KT 3817 10476 ep
Special weather statement, May 14, 7:34 PM MDT, 4 hours 25 minutes before
Special Weather Statement
National Weather Service Pueblo CO
734 PM MDT Thu May 14 2020
COZ086>088-150300-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
734 PM MDT Thu May 14 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUERFANO...NORTH
CENTRAL LAS ANIMAS AND SOUTHEASTERN PUEBLO COUNTIES UNTIL 900 PM
MDT...
At 730 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles to the south of Pueblo. Another strong storm was 3 miles
south of Avondale. These storms were moving to the southeast at 20
mph.
Nickel size hail and wind gusts around 55 mph will be possible with
these storms.
Locations impacted include...
Boone, Avondale and Pueblo Depot.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall is also occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3804 10470 3833 10430 3833 10406 3771 10407
3754 10423
TIME...MOT...LOC 0130Z 318DEG 18KT 3804 10456Special weather statement, May 14, 9:09 PM MDT, 2 hours 50 minutes before
Special Weather Statement
National Weather Service Pueblo CO
909 PM MDT Thu May 14 2020
COZ086-093-150430-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
La Junta Vicinity/Otero County CO-
909 PM MDT Thu May 14 2020
...SIGNIFICANT WEATHER ADVISORY FOR OTERO AND SOUTHEASTERN PUEBLO
COUNTIES UNTIL 1030 PM MDT...
At 904 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Fowler, or 28 miles west of La Junta. Another storm
was 12 miles to the west of Timpas. These storms were moving to the
east at 15 mph.
Nickel size hail and wind gusts around 55 mph at times will be
possible with these storms.
Locations impacted include...
La Junta, La Junta, Rocky Ford, Fowler, Swink, Manzanola, Higbee and
Timpas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall is also occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning are possible with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
&&
LAT...LON 3816 10414 3814 10405 3812 10392 3811 10382
3808 10340 3765 10341 3765 10405 3774 10406
3778 10420
TIME...MOT...LOC 0304Z 276DEG 15KT 3801 10407Special weather statement, May 14, 10:30 PM MDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1030 PM MDT Thu May 14 2020
COZ093-094-097-099-150600-
Springfield Vicinity/Baca County CO-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
La Junta Vicinity/Otero County CO-
1030 PM MDT Thu May 14 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OTERO...NORTHWESTERN
BACA...NORTHEASTERN LAS ANIMAS AND SOUTHWESTERN BENT COUNTIES UNTIL
MIDNIGHT MDT...
At 1029 PM MDT, Doppler radar was tracking a strong thunderstorm 20
miles east of Thatcher, or 32 miles south of La Junta, moving east-
southeast at 20 mph.
Nickel size hail and wind gusts around 55 mph will be possible with
this storm.
Locations impacted include...
Higbee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall is also occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3739 10381 3776 10370 3780 10335 3780 10307
3742 10308 3719 10309
TIME...MOT...LOC 0429Z 289DEG 15KT 3751 10366Local storm report, May 14, 11:05 PM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1105 PM MDT THU MAY 14 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM HAIL 12 S HIGBEE 37.60N 103.45W
05/14/2020 M1.00 INCH LAS ANIMAS CO PUBLIC
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 6:31 PM MDT | Special Weather Statement | PUB | Pueblo | 44 min |
| May 14, 6:50 PM MDT | Special Weather Statement | PUB | Pueblo | 40 min |
| May 14, 7:34 PM MDT | Special Weather Statement | PUB | Pueblo | 86 min |
| May 14, 9:09 PM MDT | Special Weather Statement | PUB | Otero | 81 min |
| May 14, 10:02 PM MDT | Severe Thunderstorm Warning | PUB | Otero | 58 min |
| May 14, 10:30 PM MDT | Special Weather Statement | PUB | Otero | 90 min |
| May 14, 10:57 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Las Animas, Otero | 63 min |
| May 15, 12:47 AM MDT | Special Weather Statement | PUB | Baca | 28 min |
| May 15, 3:00 PM MDT | Special Weather Statement | PUB | Las Animas | 30 min |
| May 15, 3:34 PM MDT | Special Weather Statement | PUB | Las Animas | 26 min |
| May 15, 3:38 PM MDT | Special Weather Statement | PUB | El Paso | 22 min |
| May 15, 3:44 PM MDT | Special Weather Statement | PUB | Pueblo | 16 min |
| May 15, 4:03 PM MDT | Special Weather Statement | PUB | Pueblo | 27 min |
| May 15, 4:29 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| May 15, 5:01 PM MDT | Special Weather Statement | PUB | El Paso | 44 min |
| May 15, 5:16 PM MDT | Special Weather Statement | PUB | Las Animas | 29 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.